skin-hair-icon
Black spot patches appearing suddenly
Hi I am 32 year old female having no any history of skin issues. From last year these black spots appearing on my face and it takes about 3 to 4 months to disappear or it fades away. I am not really sure what causes this. My face skin usually dry and i apply normal moisturizer. But then too these black spots are appearing on my face on various ares of my face. Please help me to understand what this condition is called. Thanks picture is attached
58 Views v

Answers (3)

Like the answers? Consult privately with the doctor of your choice

It can be cleared...Undergo glutathione  therapy.. otherwise few creams also available...for detailed prescription do direct online consultation
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Need complete history for specific diagnosis and treatment, consult online for further management
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
No need to worry.specific treatment is available.it depends on severity of the disease . Complete medical history is required.. Pls do online consultation with Dermatologist for detailed prescription & guidance.,
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.